# SDR SWAA970331

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23053
- System (JASC): 5241 · Galley Doors
- Part: Doubler
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND FWD GALLEY DOOR LOWER AFT FRAME INNER DOUBLER CRACKED.  REPAIRED PER BOEING SRM.
